# SDR FWTA20110830001

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N422LA
- Make and model: Boeing 767346
- Aircraft serial: 30842
- Aircraft time: 13,279 hours, 3,906 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ACFT REFUELING, APPEARANCE OF FUEL LEAK FROM NR 3 L/E SLAT OTBD CANISTER DRAIN.  LOCATED LEAK; SLAT TRACK HOUSING DRAIN TUBE CHAFED THROUGH AND LEAKING.
